Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Measures with separable orbits


Author: R. Larsen
Journal: Proc. Amer. Math. Soc. 19 (1968), 569-572
MSC: Primary 42.50
DOI: https://doi.org/10.1090/S0002-9939-1968-0231134-4
MathSciNet review: 0231134
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Hewitt and K. A. Ross, Abstract harmonic analysis, Vol. 1, Academic Press, New York, 1963.
  • [2] W. Rudin, Measure algebras on abelian groups, Bull. Amer. Math. Soc. 65 (1959), 227-247. MR 0108689 (21:7404)
  • [3] -, Real and complex analysis, McGraw-Hill, New York, 1966. MR 0210528 (35:1420)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.50

Retrieve articles in all journals with MSC: 42.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0231134-4
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society